Experience:~2000mg Benzydamine - Extracted from Tantum Rosa
Experience reports - Benzydamine
- Date: 18/05/1994
- Age: 23
- Sex: M
- Height: 5'5" / 165 cm
- Weight: 45 kg / 99 lbs
- Misc: Experienced with all sorts of psychedelics, dissociatives and deliriants
00:00 - Time is 10:00pm. Roughly 2000mg of extracted benzydamine powder ingested in a parachute chased with some water and a 250ml bottle of 4% beer. The napkin was very salty and large so was a little hard to swallow.
01:00 - It's been an hour and I feel like I'm coming up. I've got the unpleasant mouth taste which you're probably familiar with if you've ever been on Benzydamine. My lips also feel slimy...it's annoying
02:00 - I'm getting the Benzydamine trails now. They are very unique compared to visual trails from other drugs. I'm hoping for some hallucinations but I don't think I'm gonna come up much further. Maybe I didn't extract the powder properly because I used 5 sachets of Tantum Rosa, but at least 1/3 was probably lost in the process.
04:00 - The trails gotten stronger, but apart from that nothing interesting happened. In general I just feel restless. If I stop moving my legs I get pins and needles on them and it isn't comfy.
04:40 - I'm getting endless heart palpitations, might be from the 90mg of Mirtazapine I took earlier (dumb idea), in hopes of hallucinations starting to appear... Needless to say unfortunately they didn't.
It's weird because I had the combination of 450mg of Benzydamine (in mouthwash form) with 450mg of Mirtazapine and I remember having a decent trip. I think it's taking other drugs with high benzydamine doses is what really messes you up.
I've had a similar trip before where I've taken 400mg of DXM, 50mg of DPH and around 1500mg of Benzydamine and had a disaster trip (was in the hospital). Guess I've not learnt my lesson from then.
So far I'm getting very petty visual distortions, and if I look at an object without blinking I can see purple dots everywhere and my TV would have psychedelic patters.
05:30 - My left arm is jerking and it's pissing me off. I'm really regretting taking this drug. I just feel so unpleasant. On a scale of 1-10 for this drug to have any recreational potential, I'd give it a 0.5/10.
Throughout the trip I had dozens of unusual thoughts and speech, panic attacks and feelings of impending doom. At one point my body was wobbling so much that I thought I was going have a seizure.
I smoked some weed the next day and it mellowed the trip out a little. It's been 24 hours however and I still can't sleep.
So in conclusion, don't do this drug. You will most likely regret doing it, you have been warned. Try it once if you really want to get the feel for it and have some weed handy.
Submitted by DPH entity
This analysis section is incomplete.
You can help by adding to it.